Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 33, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Dec 13, 2011, 8:43 PM EST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2011, 8:43 PM EST (01:43 UTC)
- Expired
- Dec 15, 2011, 4:00 AM EST
- In force
- 31 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
986 WHUS72 KMLB 140143 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 843 PM EST TUE DEC 13 2011 AMZ550-140930- /O.CAN.KMLB.SW.Y.0014.000000T0000Z-111215T1200Z/ /O.NEW.KMLB.SC.Y.0033.111214T0143Z-111214T0900Z/ /O.NEW.KMLB.SW.Y.0015.111214T0900Z-111215T1200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 843 PM EST TUE DEC 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM WEDNESDAY TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM 4 AM WEDNESDAY TO 7 AM EST THURSDAY. * WINDS AND SEAS: A CONTINUING LONG FETCH OF MODERATE NORTHEAST TO EAST-NORTHEAST WINDS OF 15 TO 20 KNOTS WILL CONTINUE TO KEEP SEAS ELEVATED. SEAS WILL BE BETWEEN 5 AND 7 FEET NEAR THE COAST THROUGH WEDNESDAY...BEFORE SUBSIDING BELOW ADVISORY CRITERIA THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-570-572-575-140930- /O.CAN.KMLB.SW.Y.0014.000000T0000Z-111215T1200Z/ /O.NEW.KMLB.SC.Y.0033.111214T0143Z-111214T2100Z/ /O.NEW.KMLB.SW.Y.0015.111214T2100Z-111215T1200Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 843 PM EST TUE DEC 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 PM WEDNESDAY TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST WEDNESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM 4 PM WEDNESDAY TO 7 AM EST THURSDAY. * WINDS AND SEAS: A CONTINUING LONG FETCH OF MODERATE NORTHEAST TO EAST-NORTHEAST WINDS OF 15 TO 20 KNOTS WILL CONTINUE TO KEEP SEAS ELEVATED. SEAS WILL BE BETWEEN 5 AND 7 FEET NEAR THE COAST AND 7 TO 9 FEET FURTHER OFFSHORE THROUGH WEDNESDAY...BEFORE SUBSIDING BELOW ADVISORY CRITERIA THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
486 WHUS72 KMLB 140908 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 408 AM EST WED DEC 14 2011 AMZ550-150900- /O.EXP.KMLB.SC.Y.0033.000000T0000Z-111214T0900Z/ /O.EXT.KMLB.SW.Y.0015.000000T0000Z-111215T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 408 AM EST WED DEC 14 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 4 AM EST THURSDAY... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 4 AM EST THURSDAY. * WINDS AND SEAS: EAST TO NORTHEAST WINDS WILL BE AROUND 10 TO 15 KNOTS...HOWEVER SWELLS WILL KEEP SEAS UP TO 6 TO 8 FEET INTO TONIGHT. SEAS WILL THEN SUBSIDE BELOW ADVISORY CRITERIA EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ552-555-570-572-575-150900- /O.EXT.KMLB.SC.Y.0033.000000T0000Z-111215T0900Z/ /O.EXT.KMLB.SW.Y.0015.111215T0900Z-111215T2100Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 408 AM EST WED DEC 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM 4 AM TO 4 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST THURSDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT FROM 4 AM TO 4 PM EST THURSDAY. * WINDS AND SEAS: A CONTINUING LONG FETCH OF MODERATE NORTHEAST TO EAST-NORTHEAST WINDS OF 15 TO 20 KNOTS WILL CONTINUE TO KEEP SEAS ELEVATED. SEAS WILL BE BETWEEN 5 AND 7 FEET NEAR THE COAST AND 7 TO 9 FEET FURTHER OFFSHORE INTO TONIGHT. WINDS WILL DECREASE INTO LATE TONIGHT...HOWEVER SWELLS WILL KEEPS SEAS ELEVATED INTO THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
527 WHUS72 KMLB 150906 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 406 AM EST THU DEC 15 2011 AMZ552-555-570-152100- /O.EXP.KMLB.SC.Y.0033.000000T0000Z-111215T0900Z/ /O.CON.KMLB.SW.Y.0015.000000T0000Z-111215T2100Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 406 AM EST THU DEC 15 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND SEAS: EASTERLY WINDS WILL DECREASE TO AROUND 10 TO 15 KNOTS TODAY. HOWEVER SEAS WILL REMAIN ELEVATED INTO THE AFTERNOON BETWEEN 5 AND 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ572-575-152100- /O.EXP.KMLB.SC.Y.0033.000000T0000Z-111215T0900Z/ /O.EXT.KMLB.SW.Y.0015.000000T0000Z-111216T0900Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 406 AM EST THU DEC 15 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 4 AM EST FRIDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS AND SEAS: EASTERLY WINDS AROUND 15 KNOTS TODAY WILL CONTINUE TO DECREASE INTO TONIGHT. HOWEVER SEAS WILL REMAIN ELEVATED INTO THIS EVENING BETWEEN 6 AND 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ550-151015- /O.EXP.KMLB.SW.Y.0015.000000T0000Z-111215T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 406 AM EST THU DEC 15 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. HOWEVER SMALL CRAFT WILL STILL WANT TO EXERCISE CAUTION TODAY FOR SEAS UP TO 4 TO 6 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 3:00 PM EST, 5 hours 43 minutes earlier.
Area forecast discussion, Dec 13, 3:00 PM EST, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
300 PM EST TUE DEC 13 2011
.DISCUSSION...
THIS AFTERNOON-TONIGHT...THOUGH THE OVERALL TREND IN SHOWER ACTIVITY
CONTINUES TO BE DOWNWARDS...ADDITIONAL LIGHT-MODERATE SHOWERS HAVE
DEVELOPED ACROSS THE ORLANDO METRO AND POINTS NORTH AND WEST. THIS
IS A RESULT OF THE DIFFERENTIAL HEATING BOUNDARY LEFT BY THE LATE
DAY EROSION OF STRATUS ACROSS THE NORTHERN INTERIOR ALONG WITH A
CONVERGENCE BAND MOVING INTO THE VOLUSIA COAST. OVERALL ACTIVITY IS
EXPECTED TO REMAIN ISOLATED HOWEVER WITH MOST SHOWERS DISSIPATING
WITH SUNSET.
THE OVERALL FORECAST FOR TONIGHT WILL BE DRY...BUT WILL NOT RULE OUT
THE OCCASIONAL SPRINKLE BRUSHING THE NORTHERN BREVARD AND VOLUSIA
COUNTY COASTS THROUGH THE NIGHT. OVERNIGHT LOWS IN THE MID-UPPER 50S
IN THE INTERIOR AND MID-UPPER 60S AT THE COAST.
WEDNESDAY...DRYING TREND CONTINUES AS STRONG UPPER LEVEL RIDGE MOVES
EASTWARDS OVER FLORIDA WHILE THE LARGE EASTERN US SFC HIGH WEAKENS
AND SHIFTS SOUTHEASTWARDS. THE MOVEMENT OF THE SFC HIGH WILL ALLOW
THE ELEVATED ONSHORE FLOW OVER CENTRAL FLORIDA TO WEAKEN...THOUGH
CONTINUING BREEZY CONDITIONS AT THE COAST MAY STILL ALLOW FOR A FEW
ONSHORE MOVING SPRINKLES. DAYTIME HIGHS IN THE MID TO UPPER 70S.
WED NIGHT-SAT NIGHT...LARGE WRN ATLC HIGH PRES RIDGE WILL SHIFT
SOUTHEAST WITH RIDGE AXIS BUILDING INTO NORTH FLORIDA BY LATE WEEK.
THIS WILL ALLOW PERSISTENT ONSHORE FLOW REGIME OVER CENTRAL FLORIDA
TO WEAKEN/RELAX. MID LEVEL HIGH PRES RIDGE OVHD WILL WEAKEN/FLATTEN
AS A SERIES OF SHORT WAVE TROUGHS PUSH THOUGH THE EASTERN CONUS AND
EVENTUALLY DRAG A WEAK COOL FRONT INTO NORTH FL BY LATE SAT AFT/EVE.
AND INTO ECFL SAT NIGHT/EARLY SUN. PRETTY GOOD CONSENSUS BTWN THE
GFS/ECM ON FASTER TIMING OF FRONTAL PUSH INTO THE CWA...AND AS SUCH
HAVE ADDED SLGT CHANCE FOR SHOWERS FOR SAT NIGHT.
SUN-TUE...TEMPTED TO REMOVE POPS FOR SUNDAY GIVEN DIFFUSE MOISTURE
BAND AND EARLIER TIMING. HOWEVER...WILL LEAVE IN FOR NOW IN THE
EVENT THAT THERE ARE ANY LINGERING SHOWERS/SPRINKLES EARLY SUNDAY.
OTHERWISE...POST FRONTAL COOLING WILL BE BRIEF/LIMITED BY THE QUICK
VEERING OF WINDS TO ONSHORE...WHICH HAS BEEN THE CASE THROUGHOUT
NOV-DEC THUS FAR. POST-FRONTAL TEMPS WILL ONLY COOL FROM ABOVE TO
NEAR-NORMAL. PROGRESSIVE PATTERN OVER THE CONUS WILL PUSH THE POST-
FRONTAL SURFACE HIGH QUICKLY EASTWARD NORTH OF FL WITH RISING H50
HEIGHTS AND LOW LEVEL FLOW VEERING TO E-SE MON-MON NIGHT AND SRLY BY
TUE. THIS SPELLS RATHER QUICK WARMUP BACK ABOVE CLIMO EARLY NEXT WK.
&&
.AVIATION...ISOLD SHRA PRIMARILY NORTH AND WEST OF KTIX-KISM THROUGH
01Z...THEN A FEW SHRA POSSIBLY BRUSHING COAST NEAR KEVB-KOMN THROUGH
THE OVERNIGHT HOURS. BRIEF MVFR CIGS IN ANY SHRA. N-NE SFC WND
G22-25KTS THRU 23Z. IFR STRATUS IS EXPECTED TO DEVELOP AGAIN AFTER
14/06Z AFFECTING LOCATIONS FROM KDAB-KISM WITH LCL MVFR VSBYS AND
LIFR CIGS. PATCHY MVFR CONDITIONS POSSIBLE ACROSS THE REMAINDER OF
THE REGION. CONDITIONS BECOMING VFR AFTER 14/15Z.
&&
.MARINE...TONIGHT-WEDNESDAY...THE LARGE SFC HIGH OVER THE EASTERN US
CONTINUES TO GENERATE MODERATE NE FLOW ACROSS THE LOCAL ATLC INTO
WEDNESDAY WITH SPEEDS REMAINING AT 15-20KTS. BASED ON THE TRENDS
FROM TODAY AND THE FORECAST...HAVE DROPPED THE SCA FOR WINDS/SEAS IN
FAVOR OF A SCA FOR JUST SEAS.
THE LONG NE FETCH WILL CONTINUE TO PUSH MODERATE SWELL INTO THE
LOCAL WATERS...KEEPING SEAS ELEVATED. SEAS WILL RUN 5-7FT NEARSHORE
AND 7-9FT OFFSHORE THRU WED WITH SLIGHTLY HIGHER SEAS POSSIBLE OVER
THE GULF STREAM. DOMINANT WAVE PERIODS AT 9-10SEC.
THU-SAT...SLOW DECAY IN WIND/SEAS INDICATED FOR LATE WEEK. LOCAL
PGRAD WILL SLACKEN...THOUGH LINGERING SWELL WILL KEEP SEAS IN THE
5-7FT RANGE THU...THEN 4-6FT FOR THE REMAINDER OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 59 76 58 75 / 10 10 10 10
MCO 58 77 57 78 / 0 10 10 10
MLB 67 76 63 76 / 10 10 10 10
VRB 68 76 62 76 / 10 10 10 10
LEE 57 76 56 77 / 10 10 10 10
SFB 58 77 57 77 / 10 10 10 10
ORL 59 77 58 77 / 0 10 10 10
FPR 66 76 62 76 / 10 10 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 AM EST THURSDAY
FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET
TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...MOSES
LONG TERM/IMPACT WX....CRISTALDIHazardous weather outlook, Dec 13, 5:47 PM EST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 547 PM EST TUE DEC 13 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-141000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 547 PM EST TUE DEC 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .RIP CURRENT IMPACT... BREEZY ONSHORE WINDS WILL PRODUCE ROUGH SURF AND A MODERATE RISK FROM OCEAN CURRENTS. THE RIP CURRENT DANGER SHOULD BE GREATEST NEAR PIERS AND JETTIES. .WIND AND SEA IMPACT... A LONG FETCH OF BREEZY NORTHEAST WINDS WILL KEEP SEAS ELEVATED TO 7 FEET OR HIGHER. THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS BOATING CONDITIONS WILL CONTINUE INTO THURSDAY...WHILE ROUGH SURF AND DANGEROUS RIP CURRENTS REMAIN A THREAT INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. RL
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 8:43 PM EST | Small Craft Advisory for Hazardous Seas | MLB | 50 hr |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.